MAUDE Adverse Event Report: SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Evaluation

SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Evaluation
Model Number 951
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
"it was reported that a starlight catheter was used for a coronary procedure.During use, the catheter got kinked and could not be removed from the guide.A new catheter was used and able to cross.No patient injury reported.This product problem is being submitted because the starlight catheter and guide were removed as a system.There is potential for harm if it were to recur.".
 
Additional Manufacturer Narrative
Supplemental mdr 1: this report is being submitted as part of a retrospective review stemming from an fda form 483, and is captured in capa-52.Block a: patient information, not available from facility.Block c: not applicable for this device.Block d4: serial # not applicable for this device.Blocks d6 & d7: not applicable for this device.Block h3: the starlight catheter was not returned for evaluation; thus, no product investigation was performed.Block h6: device history record (dhr) was reviewed and all released units were manufactured to specification, with no ncrs or deviations contributing to the reported complaint.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.".

Brand Name
Starlight Imaging Catheter
Common Device Name
Catheter, Intravascular, Plaque Morphology Evaluation
Manufacturer (Section D)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer (Section G)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer Contact
ankit shah
12 oak park drive
bedford, MA 01730
MDR Report Key50452911
Report Number3017654247-2026-00015
Device Sequence Number10281615
Product Code OGZ
UDI-Device Identifier00860008045508
UDI-Public(01)00860008045508(17)260808(10)100317
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2026
Device Model Number951
Device Catalogue Number951
Device Lot Number100317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SpectraWAVE: HyperVue Imaging System Mobile.; Unk Mfg and Size: Guide Catheter.; Unk Mfg and Size: Guidewire.; Unk Mfg and Size: Introducer Sheath.
Patient SexUnknown